I am on day 52 of taking a very low dose of liquid prozac. I measure it by drops as I am very sensitive to all meds. I am still experiencing an upset stomach and headaches daily. I have anxiety, panic attacks, and depression which has led to agoraphobia. I have tried several anti depressants over the years and experienced no relief and terrible side effects because of my low med tolerance. I really wanted this to work but feel awful. I also take a low dose of Ativan as needed which is now always. I didn't have the queasy stomach problems before prozac. I want to experience life again. I am tired of feeling this way. As I've gotten older the anxiety has increased. Thank you for any support!
Hi jayhawk. As par tof your journey have you looked at what may be some good information for you on the Dr Phil site. He has a lot on depression and your high anxiety. It can be changed and there are experts out there who make it happen. You may well find something to pull you out of this. He has done shows on your condition and there is much to be learned.
As for queasy stomach, if that is the only problem with the med, you can be given an anti nausea drug that will help a lot. Or a heart burn med. it can make all the difference. And you will be so much better tummy wise. I think the medication is working because you sound positive and can clearly see your condition as needing to be changed.
I encourage you to give yourself a pat on the back for wanting to free yourself of this condition. It can be done and your motivation can make it happen. Many people are being helped these days. Go for it! Karen
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2012 • 10 answers
Posted 20 Aug 2013 • 11 answers
Posted 10 May 2014 • 12 answers
Posted 17 Jan 2015 • 2 answers
Posted 3 Apr 2016 • 6 answers